# SDR AALA20091022RDU01

- Difficulty date: October 22, 2009
- Submitted: November 11, 2009
- Operation: Air carrier
- Aircraft: N920AN
- Make and model: Boeing 737823
- Aircraft serial: 29521
- Aircraft time: 30,411 hours, 12,466 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Condition: Failed
- Location: Lt Cowling
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT TAKEOFF THRUST ABOVE 80KTS LEFT COWL ANTI-ICE LIGHT ILLUMINATED.  RETURNED TO RDU AND LANDED WITHOUT INCIDENT.  REPLACED LEFT COWL ANTI-ICE VALVE AND HIGH PRESSURE 9TH STAGE REGULATOR VALVE.
